EconPapers    
Economics at your fingertips  
 

Option pricing with a quadratic diffusion term

Sven Rady

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: Several authors have derived closed-form option prices in models where the underlying financial variable follows a diffusion process with the following two characteristics: (i) the process has natural upper and lower boundaries; (ii) its diffusion coefficient is quadratic in the current value of the variable. The present paper uses a probabilistic change-of-numeraire technique to compute the corresponding option price formula. In particular, it shows how to interpret the formula in terms of exercise probabilities which are calculated under the martingale measures associated with two specific numeraire portfolios.

JEL-codes: G10 G11 (search for similar items in EconPapers)
Pages: 16 pages
Date: 1995-11-01
References: Add references at CitEc
Citations:

Downloads: (external link)
http://eprints.lse.ac.uk/119174/ Open access version. (application/pdf)

Related works:
Working Paper: Option Pricing With a Quadratic Diffusion Term (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:119174

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:119174